# SDR AALA20130228006

- Difficulty date: February 28, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 41,818 hours, 16,715 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 380 FRAME HAS TOOLING MARKS AND CRACKED OUTBOARD OF STRINGER 2 LEFT.  INSTALLED REPAIR DOUBLER PER EA B737-53-028553.
